# SDR SCNA97291

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 90052
- Condition: Inoperative
- Location: Cabin
- Component: Marathon
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE BETWEEN THE L-2 AND R-2 DOORS.  REMOVED AND REPLACED POWER SUPPLY, LIGHT OPS CHECKED NORMAL IAW MM 33-50-01.
